# SDR SWAA2016092708218

- Difficulty date: September 2, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 56,628 hours, 32,973 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT LOWER NOSE SKIN CRACKED AT ACTUATOR RIB OUTBOARD AFT FASTENERS.   REPAIRED SLAT SKIN IAW SRM.
